# SDR SWAA2021072111791

- Difficulty date: August 27, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGITUDINAL FLOOR SUPPORT CRACKED BETWEEN STA.767 AND STA.787 RBL25 / REMOVED DAMAGE LONGITUDINAL FLOOR SUPPORT AND INSTALLED NEW AT AFT CARGO COMPT. BETWEEN STA 767 TO STA 787 RBL 25' PER B737-700 SRM 51-40-02-0G-0 AND DWG # 146A8127
